# SDR SWI2025F00434

- Difficulty date: February 8, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN ONE HOLE AT DIAPHRAGM UNDER PASSENGER DOOR FWD UPPER END CAP P/N 601R38122-2. PART REPLACEMENT REQUIRED. (C-CHECK RO 04/04/2025)REMOVED AND REPLACED FORWARD DIAPHRAGM UNDER PAX DOOR FORWARD UPPER END CAP REF. CRJ-700 SRM51-42-06-001-001-A01 AND IAW  DWG601R31702 REV-N AND TASK CARD 51-900-1002-SKY AND PERFORMED LEAK TEST OF THE DOORS IN PRESSURIZED AREAS REF. CRJ-700 AMM 52-00-00-790-801-A01. LEAK TESTS GOOD. COMPLIED WITH SKYCARD 51-900-1002-SKY.
